# SDR AALA202306207542

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 54,033 hours, 37,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2939
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 54,032 hours, 37,514 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT EXIT LOAD AFT LEFT FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AFT LEFT PER AMM 33-51-38,
